# SDR MALA975355

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- Engine: Garrtt TPE33111U
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Heat Duct
- Condition: Malfunctioned
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2997 - DURING FLIGHT, LEFT OIL COOLER DUCT HEAT WOULD NOT OPERATE.  PULLED AND RESET CIRCUIT BREAKER WITH NO CHANGE.  FLIGHT RETURNED TO DTW.  MAINTENANCE INSPECTED OIL COOLER DUCT HEAT AND CANNON PLUG.  NO DEFECTS NOTED.  MAINTENANCE PERFORMED FUNCTIONAL CHECK IAW SA-227 MM 30-20-10.  ALL CHECKS GOOD.  (M)
